File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: New representations for the euler-mascheroni constant and inequalities for the generalized-euler-constant function

TitleNew representations for the euler-mascheroni constant and inequalities for the generalized-euler-constant function
Authors
KeywordsEuler-mascheroni constant
Gamma function
Generalized-euler-constant function
Inequality
Psi (or digamma) function
Issue Date2012
PublisherEudoxus Press, LLC. The Journal's web site is located at http://www.msci.memphis.edu/~anastasg/jocaaa
Citation
Journal Of Computational Analysis And Applications, 2012, v. 14 n. 7, p. 1227-1236 How to Cite?
Abstract(i)We establish new representations for the Euler-Mascheroni constant γ in terms of the gamma and psi functions. (ii) A class of two-sided inequalities for the generalized-Euler-constant function are presented. These inequalities provide the lower and upper bounds on the error of approximating the generalized-Euler-constant function by means of a power series. © 2012 EUDOXUS PRESS, LLC.
Persistent Identifierhttp://hdl.handle.net/10722/149087
ISSN
2015 Impact Factor: 0.799
2015 SCImago Journal Rankings: 0.291
References

 

DC FieldValueLanguage
dc.contributor.authorChen, CPen_HK
dc.contributor.authorCheung, WSen_HK
dc.date.accessioned2012-06-22T06:21:08Z-
dc.date.available2012-06-22T06:21:08Z-
dc.date.issued2012en_HK
dc.identifier.citationJournal Of Computational Analysis And Applications, 2012, v. 14 n. 7, p. 1227-1236en_HK
dc.identifier.issn1521-1398en_HK
dc.identifier.urihttp://hdl.handle.net/10722/149087-
dc.description.abstract(i)We establish new representations for the Euler-Mascheroni constant γ in terms of the gamma and psi functions. (ii) A class of two-sided inequalities for the generalized-Euler-constant function are presented. These inequalities provide the lower and upper bounds on the error of approximating the generalized-Euler-constant function by means of a power series. © 2012 EUDOXUS PRESS, LLC.en_HK
dc.languageengen_US
dc.publisherEudoxus Press, LLC. The Journal's web site is located at http://www.msci.memphis.edu/~anastasg/jocaaaen_HK
dc.relation.ispartofJournal of Computational Analysis and Applicationsen_HK
dc.subjectEuler-mascheroni constanten_HK
dc.subjectGamma functionen_HK
dc.subjectGeneralized-euler-constant functionen_HK
dc.subjectInequalityen_HK
dc.subjectPsi (or digamma) functionen_HK
dc.titleNew representations for the euler-mascheroni constant and inequalities for the generalized-euler-constant functionen_HK
dc.typeArticleen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.scopuseid_2-s2.0-84863024412en_HK
dc.identifier.hkuros200343en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-84863024412&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume14en_HK
dc.identifier.issue7en_HK
dc.identifier.spage1227en_HK
dc.identifier.epage1236en_HK
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridChen, CP=54964780400en_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats